International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 2, Pages 413-415
A Diophantine system
Department of Mathematics, Arizona State University, Tempe 85287, Arizona, USA
Received 20 November 1985
Copyright © 1986 Andrew Bremner. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
It is shown how to find all integers such that , and are simultaneously perfect squares.